# SDR DALA2017081106136

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,141 hours, 46,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Blown
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL330 LOST PRESSURIZATION WITH AN ASSOCIATED FLOW LIGHT. NO AUTO 1 OR 2 PRESSURIZATION CONTROLLER FAILURES WERE OBSERVED. THE CREW FOLLOWED THE QRH PROCEDURES AND DESCENDED DOWN TO 10,000' AT WHICH TIME THE FLOW LIGHT EXTINGUISHED. DURING THE EVENT, THE PRESSURE DROP WAS GRADUAL AND THE OXYGEN MASKS DID NOT DROP.  MAINTENANCE TROUBLESHOT IAW NOGO ODI 2130.   FLOW LIGHT ILLUMINATED/PRESSURIZATION ISSUES AND FOUND A BLOWN LEFT PACK DISCHARGE DUCT. THE DUCT AND CLAMPS WERE REPLACED IAW AMM 21-20. CLAMPS ON THE RIGHT PACK UPSTREAM OF THE DISCHARGE DUCT WERE FOUND LOOSE AND SECURED. THE PACK CONFIDENCES CHECKS PER WC 2132-1002 AND A FUSELAGE LEAK DOWN TEST IAW AMM 21-00-00-501 WERE PERFORMED AND CHECKED OKAY. THE AIRCRAFT WAS RETURNED TO SERVICE.
